# SDR NSVA2010140

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 42,082 hours, 38,414 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GOT HOT TAIL PIPE LIGHT ON TAKEOFF ROLL LESS THAN 80 KTS.  ABORTED TAKEOFF AND RETURNED TO GATE.  PERFORMED FULL ELECTRIC RESTART OF AIRCRAFT AND FIRE DETECT TEST, OPS CHECKED GOOD.  NO FAULTS.
